MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, L

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, L
Catalog Number 78-10030
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it was discarded by the facility at their location.If additional information is received it will be reported in a supplemental report.The product was discarded by the facility at their location.
 
Event or Problem Description
It was reported by the company representative that after implanting a peek implant, the patient acquired an infection and the device was removed.The facility discarded the flap in the operating room and revision surgery is planned.
 
Event or Problem Description
It was reported by the company representative that after implanting a peek implant, the patient acquired an infection and the device was removed.The facility discarded the flap in the or and revision surgery is planned.
 
Additional Manufacturer Narrative
Evidence provided conclude this was a non-reportable event and therefore, this does not constitute an mdr.In this event, patient had a pre-existing infection at the time of device implantation.Device performed as intended and there was no evidence to show device malfunctioned.Medical expert concluded the device did not cause or contribute to patient's infection.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT KIT, L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key8509980
Report Number0008010177-2019-00015
Device Sequence Number19321620
Product Code GWO
UDI-Device Identifier04546540730787
UDI-Public04546540730787
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-10030
Device Lot Number1808081002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1